# SDR JIKA2022033101

- Difficulty date: March 31, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N672AV
- Make and model: Frchld SA227CC
- Aircraft serial: AC672
- Aircraft time: 20,417 hours, 25,889 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: HYLZ504341
- Part serial: 524F
- Condition: Broken
- Location: Zone 200
- Part time: 7,888 hours, 8,476 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AMF 1088 - DURING FLIGHT, JUST BEFORE LANDING, PILOT NOTED SMOKE IN THE COCKPIT.  THE CONTROL AIR FAN SOUNDED LIKE IT WAS FULL OF MARBLES THEN IT STOPPED AND THERE WAS NO MORE SMOKE. LAN MAINTENANCE REMOVED AND REPLACED CABIN TEMP CONTROL. OPS CHECK GOOD.
